Repositorio de producción científica de la Universidad de Sevilla

Simplicial perturbation techniques and effective homology

 

Advanced Search
 
Opened Access Simplicial perturbation techniques and effective homology
Cites

Show item statistics
Icon
Export to
Author: González Díaz, Rocío
Medrano Garfia, Belén
Sánchez Peláez, Javier
Real Jurado, Pedro
Department: Universidad de Sevilla. Departamento de Matemática Aplicada I
Date: 2006
Published in: Computer Algebra in Scientific Computing, Lecture Notes in Computer Science, Vol. 4194 p. 166-177
Document type: Chapter of Book
Abstract: In this paper, we deal with the problem of the computation of the homology of a finite simplicial complex after an “elementary simplicial perturbation” process such as the inclusion or elimination of a maximal simplex or an edge contraction. To this aim we compute an algebraic topological model that is a special chain homotopy equivalence connecting the simplicial complex with its homology (working with a field as the ground ring).
Size: 692.7Kb
Format: PDF

URI: http://hdl.handle.net/11441/30783

DOI: http://dx.doi.org/10.1007/11870814_14

This work is under a Creative Commons License: 
Atribución-NoComercial-CompartirIgual 4.0 Internacional

This item appears in the following Collection(s)